# SDR 20001204AP008

- Difficulty date: June 21, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N804MA
- Make and model: Boeing 727225
- Aircraft serial: 22435
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT END SEAT TRACK EXTENSION HAS EXFOLIATIVE CORROSION ON SURFACE FROM BS 1130 TO BS 1183 LBL 25.  REMOVED SEAT TRACK BS 1130 TO 1183 LBL 25.  FABRICATED SEAT TRACK IAW 51-10-1.  TREATED, PRIMED AND INSTALLED SEAT TRACK EXTENSION IAW 51-10-1 PAGE 8.  (M)
